# SDR DALA2019083095082

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N363DN
- Make and model: Airbus A321-211
- Aircraft serial: 8502
- Aircraft time: 2,997 hours, 1,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 16C EMERGENCY LIGHT HOUSING BROKEN, REPLACED EMERGENCY LIGHT HOUSING
